# SDR ASAA2022082239595

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737
- Aircraft serial: 43374
- Aircraft time: 1,521 hours, 447 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE  GROUNDED - YES. QRH PROCEDURE ACCOMPLISHED ON THE GROUND. OPS CHECK GOOD.
